Couldn't find what you looking for?

TRY OUR SEARCH!

i had intercourse at the end of february, right after my period had ended. the condom came off inside me, so the next morning i went and got plan b. a few days later, it happened again, so i took plan b again. i got my period two weeks early (mid march).

about a month later, i got my period again. it lasted 4 days and then pretty much stopped. it normally lasts 7 days.

mid may, i had really terrible pms symptoms for a week before my period started. i normally only have them a day before. cramping, water retention, etc. my period finally came and seemed normal.

i'm waiting for it to start again, it should this week. here's the thing though: since taking the pills at the end of feb., i've gained 10 lbs even though my diet and exercise routine hasn't changed, all in my lower abdomen and my boobs. from the profile view i certainly look 3 months pregnant. i've been retaining water like crazy (sometimes to the point of my ankle bones being barely visible), my boobs feel swollen at random times, and i've been sleeping an extra 2 or 3 hours a night and still feel generally tired throughout the day.

i've taken two pregnancy tests that were both negative. i just went and had a blood test done today, but results take 4 days. anyone have any advice in the meantime?

Loading...

i had the same thing happen to me, i had to take it in april then again in the later part of May but since i took it the first time i have gain almost 15 lbs, also mostly gained weight in my neck and stomach (which has never been a problem for me even when i weighted more!) took several test and still negative so im not preg. other symptoms im having are saddness, fatigue, nausea, bloating in breast and stomach, weight gain, vaginal bleeding, and an uti (which i have never had before)
Reply

Loading...

how long are you suppost to have the side effects
Reply

Loading...

the same exact thing is happening to me right now. i had intercourse a couple of days after i ended my period, which was about a week and a half ago and took plan b. a week later i had intercourse again but this time i didnt take plan b. and yesterday i started bleeding. im not sure if it's my period but if it is it's two weeks early. anyone know why this bleeding is happening..?
Reply

Loading...

oh my god... ^^^^^ same here... why am i bleeding two weeks before im suppose to start my period? is it becuz of plan b? or am i pregnant? ugh im scared....
Reply

Loading...

uh same here girls i have been horribly bloated with stomach pain nausea and tiredness for the last 3days since i have taken the plan b! I VE ALSO HAD severe sad thoughts !
Reply

Loading...

I tried the emergency morning after pill a few years ago before it was branded as Plan B. It might have had a different component of hormones, but THAT pill use to make me bleed within 3 days. My experience of plan b has been different though...Not only does Plan B cost a friggin' fortune, instead I get my period within a week or 2 of my normal date. On the upside, if you are bleeding early, at least take comfort in knowing that the less lining your uterus has, the better for not getting pregnant. lol Now it's not that I'm not grateful for having access to emergency contraceptive, but I have to express my frustration with the lack of acknowledgement surrounding the intense side effect it has on women's moods. Taking Plan B seems to bring on serious PMS symptoms for me and I can't help but feel that they linger for weeks (harsh acne breakouts, sore boobs, diarrhea, tiredness, sadness). I am not the only woman I know who has blamed plan b for making her act like a psycho and feel incredibly depressed and wreckless. I am a big girl and can deal with this, better than I can deal with being pregnant, I imagine, however, I could better have accepted my sadness and exhaustion more constructively had I been aware that it was something to expect.
Reply

Loading...

Plan b is the WORST.
I took it october 1st, was expecting my period on the 13th, and just got it on the 16th after taking megadoses of vitamin C to induce a late period. (Who's to say the vitamin c made it come though right?)

Anyway.... almost immediately I was in a very bitchy mood. I then found that my sex drive reduced to zero. Last week, I fell, in pain, it was like someone stabbed me in the uterus, i was in the fetal position for hours.

Now I have my "period" which seems a little weirder than my normal period so i'm taking a preg test tomorrow just in case, and I've been crying on and off all day, made up insane terrible scenarios in my head, basicaly I'm a psycho. And I'm in extreme pain, my uterus hurts, I get nauseous when I put a tampon in (seriously wtf???) and I have a terrible headache.

I'm so glad that I'm not the only one though I've seen a lot of forums online and I'm not the only girl that plan b has turned into a psycho! I just hope this ends soon
Reply

Loading...

I took Plan B back in March, that same night I woke up screaming and practically having an anxiety attack in my sleep and started crying and I couldn't figure out why. I took a shower to calm down and the next week I felt very emotional/crazy.. since then I've had weight gain and I been trying to watch my food, and drinking.. but I'm still gaining weight.. even when I was working out.. I still have these symptoms.. is this going to be permanent now?

I haven't had a normal on track period since I've taken Plan B, my mood swings have been on an off, I've been gettin heartburn/nausea, extreme random headaches, I either over sleep or don't get any sleep and I am wondering if my sleep is messing with my system.. but it all leads back to Plan B either way I look at it.. I've gained like 20lbs ugh
Reply

Loading...

im going through a lot of the same things... i had sex at the first of this month, only two days after i finished my period, and took plan b the next morning. i didn't really have side effects except for light bleeding about two weeks later. now its been 4 weeks and im getting scared. ive gained about 4 pounds.. im tired all the time... my breast are sore... and i haven't started yet.. i know im not due to start for a few more days but im still scared.. Am i pregnant?
Reply

Loading...

im going through similar symptoms as well. i took it in middle of may and 7 days later had light spotting. my breast are swollen, i feel bloated all the time, my uterus cramps on and off along with mood swings and i feel like ive gained some weight since then. how long does this usually last? 
Reply

Loading...

Give it 2 or 3 cycles and you should be back to normal. I foind relief off and on before that, but feel that it took 2 of my regular periods to get back to normal.
Reply

Loading...

Omg the same thing happened to me! I took plan b after a condom breaking and I've gained 10 pounds when I have not changed my eating habits or decreased my exercise! I really feel it is from the very high dose of the hormone in plan b, and now reading that others had the same experience really makes it seem true.
Reply

Loading...

Well I'm extremely nervous and I'm having some of the same problems my stomach feels hard and it hurts all the time I'm gaining weight and I'm stressing really bad I had a little bit of spotting and I cramped up like 2 days after I took plan b but didn't get my period is this normal ?
Reply

Loading...

Holy sh*t! I am so glad each and every one of you posted what you did! I feel so much better! 

I had a condom break over a month ago (the day after my period ended) so to give the man a peace of mind I took that stupid pill. Extreme dizzyness and vomiting till he brought me weed that following day (it works!) and then I got my period AGAIN about 4 days later, but it only lasted 3 days. I could feel I had been gaining weight and been super crazy depressed with the saddest thoughts all month. I was late getting my period, and then when I finally did it was brown. Gross, I know. I did some researchin and found out that means it's "old blood", and it comes out as implantation bleeding which is terrifying. So yesterday I rush to get a pregnancy test and it was negative! So basically till I read this I had been freaking out thinking the test was wrong and I was due for a horrible surprise. 
Still no real period (always hated it anyways!) But I feel better reading that it messes with you for a few cycles. Thanks girls I don't know but appreciate so much! 
Reply

Loading...